RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 3, Issue 1  


The First International School "Functional Analysis, Differential Equations and Their Application" Puebla (Mexico), May 18--23, 1995
The tents method and the theory of extremum
V. G. Boltyanskii
3
Selfadjoint matrix operators eigenvalues estimations
A. Fragella Collar
15
Polynomial continuity
J. Llavona
37
The $R_F$-convergence and theorems of Banach Steinhauss type
J. L. Fernandez Muniz, L. Alvarez Marin
47
About the stability of the rotational motion of a top with a cavity filled up with a viscous fluid
R. Felipe Parada, A. Fragella Collar
69
Models of continuum mechanics
B. E. Pobedrya
93
Physiological systems mathematical modelling and weightlessness sensory conflict dynamic simulation
V. A. Sadovnichii, V. V. Aleksandrov, T. B. Alexandrova, T. G. Astakhova, Yu. O. Mamasueva, L. I. Voronin, A. V. Mamasuev
129
On the spectrum of $C^n_b(E)$
J. Bustamante González, R. Escobedo Conde
149
Wigner–von Neumann quasi-isospectral manifolds
J. Cruz, R. Martinez, R. Navarro
151
On the construction of a L-entire function with certain type of asymptotic elements
A. Bezanilla Lopez
153
L-entire functional spaces
A. Bezanilla Lopez
155
On the Cauchy problem for parabolic equations in anisotropic spaces
M. Lopez Morales
157
Vibration of a piezoelectric plate
R. Rodriguez Ramos, J. Otero, R. Perez Alvarez
161

Additive problems with numbers having a given number of prime dividers from progressions
A. A. Zhukova
163
Generalized sourcewisity and the rate of convergence of the regularized solutions
V. A. Morozov
171
Morita-equivalence of monoids and equivalent categories of fuzzy acts over monoids
V. V. Neklyudova
179
Linear codes over finite rings and modules
A. A. Nechaev, A. S. Kuz'min, V. T. Markov
195
Patching theorem in quadratic Serre's conjecture
I. A. Soprunov
255
Probabilistic models for computer architectures
A. V. Filin, V. A. Malyshev, A. D. Manita
263
On homomorphisms of $pl$-groups
E. E. Shirshova
303
Correction of the paper “Distributive lattices which have chain functional representation”
E. M. Vechtomov
315
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020